Ariel Martin Pacetti
Ariel Martin Pacetti
Verified email at ua.pt
Title
Cited by
Cited by
Year
Proving modularity for a given elliptic curve over an imaginary quadratic field
L Dieulefait, L Guerberoff, A Pacetti
Mathematics of computation 79 (270), 1145-1170, 2010
332010
Theta lifts of Bianchi modular forms and applications to paramodularity
T Berger, L Dembélé, A Pacetti, MH Şengün
Journal of the London Mathematical Society 92 (2), 353-370, 2015
242015
Newton–Hensel interpolation lifting
M Avendaño, T Krick, A Pacetti
Foundations of Computational Mathematics 6 (1), 82-120, 2006
232006
Shimura correspondence for level p2 and the central values of L-series
A Pacetti, G Tornaría
Journal of Number Theory 124 (2), 396-414, 2007
162007
On the paramodularity of typical abelian surfaces
A Brumer, A Pacetti, C Poor, G Tornaría, J Voight, D Yuen
Algebra & Number Theory 13 (5), 1145-1195, 2019
142019
On the change of root numbers under twisting and applications
A Pacetti
Proceedings of the American Mathematical Society 141 (8), 2615-2628, 2013
112013
Modularity of the Consani-Scholten quintic
L Dieulefait, A Pacetti, M Schütt
Documenta Mathematica 17, 953-987, 2012
102012
Computing Central Values of Twisted L-Series: The Case of Composite Levels
A Pacetti, G Tornaría
Experimental Mathematics 17 (4), 459-471, 2008
102008
Examples of Shimura correspondence for level p^ 2 and real quadratic twists
A Pacetti, G Tornaría
London Mathematical Society Lecture Note Series 341, 289, 2007
102007
Computing weight 2 modular forms of level 𝑝
A Pacetti, F Villegas
Mathematics of computation 74 (251), 1545-1557, 2005
102005
On Heegner points for primes of additive reduction ramifying in the base field
D Kohen, A Pacetti
Transactions of the American Mathematical Society 370 (2), 911-926, 2018
82018
Heegner points on Cartan non-split curves
D Kohen, A Pacetti
Canadian Journal of Mathematics 68 (2), 422-444, 2016
82016
Hecke and Sturm bounds for Hilbert modular forms over real quadratic fields
JI Burgos Gil, A Pacetti
Mathematics of Computation 86 (306), 1949-1978, 2017
52017
Congruences between modular forms modulo prime powers
M Camporino, A Pacetti
arXiv preprint arXiv:1312.4925, 2013
52013
On the number of Galois orbits of newforms
LV Dieulefait, A Pacetti, P Tsaknias
Journal of the European Mathematical Society, 2021
42021
Cris Poor, Gonzalo Tornaria, John Voight, and David S
A Brumer, A Pacetti
Yuen, On the paramodularity of typical abelian surfaces, 2018
42018
Shimura correspondence for level p2 and the central values of L-series, II
A Pacetti, G Tornaría
International Journal of Number Theory 10 (07), 1595-1635, 2014
42014
Modularity of the Consani-Scholten quintic
L Dieulefait, A Pacetti, M Schütt
arXiv preprint arXiv:1005.4523, 2010
42010
A formula for the central value of certain Hecke L-functions
A Pacetti
Journal of Number Theory 113 (2), 339-379, 2005
42005
Congruences between modular forms modulo prime powers
MJ Camporino, AM Pacetti
Universidad Autónoma de Madrid, 2018
32018
The system can't perform the operation now. Try again later.
Articles 1–20